# SDR ASAA2016061317076

- Difficulty date: June 13, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,749 hours, 2,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF HAS SEVERAL ELONGATED HOLES IN FWD EDGE.  ACFT GROUNDED.  FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140AF IAW DWG 453A2610, REV K, ALODINED AND PRIMED IAW SRM 51-20-01.
